# SDR AALA202502197548

- Difficulty date: February 17, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N335SN
- Make and model: Boeing 737823
- Aircraft serial: 44481
- Aircraft time: 12,543 hours, 4,686 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR LOCK STICKING ANDIS DIFFICULT TO OPERATE. CHECKED AND LUBED DOOR. OPERTIONAL CHECK GOOD NOW.
